Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  063.01274
Autor:  Erdös, Pál; Kac, M.
Title:  On certain limit theorems of the theory of probability. (In English)
Source:  Bull. Am. Math. Soc. 52, 292-302 (1946).
Review:  Not reviewed
Classif.:  * 60F05 Weak limit theorems

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page